MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit will not be returning to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: total thyroidectomy event description: information in initial email: unfortunately i had to take that thyroid back to theatre as the patient bled on monday- retrospectively i think i prefer to see the tip of the knife and in thyroid the last 1-2mm is the most important for me.Complaint form information: i followed up with the surgeon regarding the device post-procedure via email where i was informed the patient had to return to surgery later that day due to bleeding.Additional information received by applied medical rep via email on 12jun23: did well and went home according to the plan on time next day¿.Therefore, patient status is discharged.Lot number 1466154.Type of intervention: additional surgery.Patient status: did well and went home according to the plan on time next day.Therefore, patient status is discharged.
 
Event or Problem Description
Procedure performed: total thyroidectomy.Event description: information in initial email: unfortunately i had to take that thyroid back to theatre as the patient bled on monday- retrospectively i think i prefer to see the tip of the knife and in thyroid the last 1-2mm is the most important for me.Complaint form information: i followed up with the surgeon regarding the device post-procedure via email where i was informed the patient had to return to surgery later that day due to bleeding.Additional information received by applied medical rep via email on 12jun23: did well and went home according to the plan on time next day¿.Therefore, patient status is discharged.Lot number 1466154.Type of intervention: additional surgery.Patient status: did well and went home according to the plan on time next day.Therefore, patient status is discharged.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.

Brand Name
EB230, VOYANT FINE FUSION, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17139896
Report Number2027111-2023-00497
Device Sequence Number5696119
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240(17)250918(30)01(10)1466154
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model NumberEB230
Device Catalogue Number101476431
Device Lot Number1466154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown